# SDR USAA920071343

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 40,446 hours, 17,373 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Part serial: 8698
- Condition: Faulty
- Location: Te Flaps
- Part time: 40,446 hours, 17,373 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 598 - PHL - LAS - EL - FLIGHT CONTROL SLATS FAULT/LOCKED ON APPROACH.  FLAP LEVER RECYCLE PER ECAM UNSUCCESSFUL.  CREW DECLARED AN EMERGENCY.  PASSENGERS DID NOT BRACE.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED SLAT ACTUATOR ASSY PER AIRBUS AMM 27-84-49 PG 401 RIGHT HAND ACTUATORS 6079CM, OPERATIONAL CHECK OF SLATS OK PER AIRBUS AMM 27-84-00-710-001.
